# SDR DALA2017040902895

- Difficulty date: April 8, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 56,324 hours, 22,364 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EXTERIOR LOWER FUSELAGE STATION 797 BETWEEN STRINGER 27L AND 27R HAS CORROSION AT BASE OF ANTENNA. MAINTENANCE REPAIRED EXTERIOR LWR FUSELAGE SKIN STATION 797 BETWEEN STRINGER 27L AND 27R IAW PRI 555829-14 REV 1 AND ERA 555829-14.
